# SDR IPXA2025090390433

- Difficulty date: August 27, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 35,056 hours, 20,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545726
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   MC FLOOR PANEL DAMAGE INSTALLED FLOOR PANEL AT POS. 7 REF. 25-55-07. STILL REQUIRES SEALANT AND ROLLER INSTALL. REF. ITEM 47 FOR COMPLETION
